Okay so we had sex on the 22nd of this month, we used a condom the first time and everything was okay but we decided to go for round 2 about 2 hours later (during that time he went to pee) and when he was almost going to cum he realized the condom broke and we rushed to the pharmacy to get Plan B i took it 20 to 30 minutes after (took plan b 2 months ago also) and now I'm having spotting and it's the 5th day and my period is due in 3 days I'm afraid I'm pregnant.
Firstly a recent study has proven that urinating after ejaculation does not prevent sperm being present in pre-ejaculate the next time you have sex.
The lack of period & spotting are very common symptoms after using Plan B, as it's a huge dose of hormone. The previous one may also still be affecting your body.
The only way to know if you're pregnant, is to do a test when your period doesn't start.
I'm just so nervous idk what to do
Going through same experience took plan b before spotted a week after now a month later took it again and spotted 2 weeks later, were you pregnant? Very anxious at the moment
I took plan B in one month about a week apart but my spotting was pink in color and not brown like I hear from a lot of people. Was yours a different color? Like pink?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Mar 2018 • 2 answers
Updated 11 May 2017 • 2 answers
Updated 1 Aug 2017 • 1 answer
Updated 16 Jun 2018 • 2 answers
Updated 13 days ago • 1 answer